# SDR 97ZZZX4830

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7137
- Engine: Lyc LTS101650B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103832251
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION EXCITER UNIT INOPERATIVE.  FAILED TO IGNITE ENGINE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
